# SDR SWIA201125887

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 23,903 hours, 20,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK CRACKED IN 2 LOCATIONS.  REPAIRED PER REO.
